# SDR JR2R20240509113

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 16,761 hours, 9,930 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Part number: 17066931001
- Condition: Cracked
- Location: Aft Waste Door
- Part time: 16,761 hours, 9,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE DOOR 152AR DOOR CUT-OUT (INTERNAL DOUBLER) CORRODED.  REPAIRED.
